The Cauchy problem for differential equations of the second order in a Banach space
Doklady Akademii Nauk, Tome 168 (1966) no. 4, pp. 759-762
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_168_4_a10,
author = {S. Ya. Yakubov},
title = {The {Cauchy} problem for differential equations of the second order in a {Banach} space},
journal = {Doklady Akademii Nauk},
pages = {759--762},
year = {1966},
volume = {168},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_168_4_a10/}
}
S. Ya. Yakubov. The Cauchy problem for differential equations of the second order in a Banach space. Doklady Akademii Nauk, Tome 168 (1966) no. 4, pp. 759-762. http://geodesic.mathdoc.fr/item/DAN_1966_168_4_a10/